# SDR AT9900071

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 214
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND ALL DOUBLERS DISBONDED AND CORROSION IN BETWEEN SKIN ON TOP OF LEFT WING TRAILING EDGE FLAP SKIN AT STA 214.  REMOVED AND FABRICATED NEW SKIN AND 'T' CAP AND REINSTALLED IAW DC9 SRM 51-30-2, 51-10-4, 51-10-2, 51-10-3 AND RES NR 99246.
